# SDR AALA20100616TUL09

- Difficulty date: June 5, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 59,770 hours, 20,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF AFT GALLEY FLOOR PLATE AT STA 1680, LEFT BUTTLINE 23 TO 25. REMOVED CORROSION AND INSTALLED DOUBLER PER. SRM 53-60-51.
